×

zbMATH — the first resource for mathematics

Poisson geometry of certain moduli spaces. (English) Zbl 1067.53502
Bureš, J. (ed.) et al., Proceedings of the Winter School on geometry and physics, Srní, Czech Republic, January 1994. Palermo: Circolo Matematico di Palermo. Suppl. Rend. Circ. Mat. Palermo, II. Ser. 39, 15-35 (1996).
From the text: The present paper is intended as a leisurely introduction to the Poisson geometry of moduli spaces which has been developed in the author’s recent papers. In Section 2 below he briefly explains the idea of a stratified symplectic space while in Section 3, after a very short description of Yang-Mills theory over a surface which follows Atiyah and Bott, he gives the construction of suitable local models. In Section 4 he explains the resulting (local) Poisson geometry whereas in Section 5 a finite dimensional approach is presented Moduli spaces of parabolic bundles are not touched in this paper.
For the entire collection see [Zbl 0840.00036].

MSC:
53D17 Poisson manifolds; Poisson groupoids and algebroids
53C07 Special connections and metrics on vector bundles (Hermite-Einstein, Yang-Mills)
58D27 Moduli problems for differential geometric structures
32G13 Complex-analytic moduli problems
PDF BibTeX XML Cite